Web Access Research Portal

Research Output Details

Warner, RC and Delbourgo, R, “Morphology of the period-doubling universal function”, Journal of Mathematical Physics, 33 (2) pp. 758-770. ISSN 0022-2488 (1992) [Refereed Article]
Data TypeValue
Type of ResearchPure Basic Research
Research DivisionPhysical Sciences
Research GroupParticle and high energy physics
Research FieldParticle physics
Research Objective DivisionExpanding Knowledge
Research Objective GroupExpanding knowledge
Research Objective FieldExpanding knowledge in the physical sciences
Visit Item on eCitehttp://ecite.utas.edu.au/90694
Digital Object Identifierdoi:10.1063/1.529755
Scopus Source URLView the full record on Scopus
Scopus Citing URLView the list of citing articles on Scopus
Web of Science® Source URLView the full record on Web of Science®
Web of Science® Related URLView the list of related articles on Web of Science®